# SDR 96FDEA00998

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2541
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STR 41 OUTBOARD HOLE HAS VERTICAL CRACK AT 2 O/C POSITION INTO UPPER STR RADIUS APPROX .3125 INCH LONG.  REF:  EO 8-5710-7-4310.
